# SDR DL76S001407

- Difficulty date: July 22, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 31,432 hours, 14,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS BADLY GOUGED AT FS 1365 AND STRINGER  27R.  THE DAMAGE WAS REMOVED WITH A 5 X 3.5 INCH CUTOUT.  THE  CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 377917-14, REV B.
